# SDR SWIA2020071451301

- Difficulty date: June 9, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 43,839 hours, 39,165 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR MIDDLE INTERCOSTAL AT DD2 CORRODED.  (C-CHECK) RO 7/10/2020 REMOVED THE CORROSION FROM THE PAX DOOR INTERCOSTAL MID DD2 REF SRM.  BLENDED AREA FOUND TO BE OUT OF LIMITS SRM.  WET INSTALLED AND FILLET SEALED THE PAX DOOR MID INTERCOSTAL DD2 REF SRM AND DRAWING.  SEE CONTINUATION CARD FOR DETAILS.  PRESSURE CHECK GOOD.
